# SDR UALA2011070803405

- Difficulty date: July 7, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 84,623 hours, 10,197 cycles
- Engine: Pwa PW4056
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 10 INCH CRACK ON NR 14 UPPER WING LEADING EDGE PANEL.  CRACK STARTS AT OUTBOARD AFT CORNER AREA OF PANEL.  PANEL IS THIRD FIXED UPPER LEADING EDGE PANEL INBOARD OF NR 4 ENG.  ACCOMPLISHED 250 DEG OVER LAY REPAIR, NEEDS CONDUCTIVE COATING, PRIMER AND TOPCOAT.  COMPLETED APPLICATION OF PRIMER CONDUCTIVE COATING AND TOP COAT.
